Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

On Tikhonov's method for ill-posed problems


Author: Joel N. Franklin
Journal: Math. Comp. 28 (1974), 889-907
MSC: Primary 65R05
MathSciNet review: 0375817
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For Tikhonov's regularization of ill-posed linear integral equations, numerical accuracy is estimated by a modulus of convergence, for which upper and lower bounds are obtained. Applications are made to the backward heat equation, to harmonic continuation, and to numerical differentiation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R05

Retrieve articles in all journals with MSC: 65R05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1974-0375817-5
PII: S 0025-5718(1974)0375817-5
Keywords: Ill-posed, improperly posed, regularization, Tikhonov's method, backward heat equation, harmonic continuation, numerical differentiation
Article copyright: © Copyright 1974 American Mathematical Society